American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16G70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 56 found      Go to page: 1 2

[1] Justyna Kosakowska and Markus Schmidmeier. Operations on arc diagrams and degenerations for invariant subspaces of linear operators. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Shiping Liu and Charles Paquette. Standard components of a Krull-Schmidt category. Proc. Amer. Math. Soc. 143 (2015) 45-59.
Abstract, references, and article information   
View Article: PDF

[3] Julian Külshammer. Auslander-Reiten theory of small half quantum groups. Proc. Amer. Math. Soc. 142 (2014) 1109-1119.
Abstract, references, and article information   
View Article: PDF

[4] Claudia Chaio. Problems solved by using degrees of irreducible morphisms. Contemporary Mathematics 607 (2014) 179-203.
Book volume table of contents   
View Article: PDF

[5] Otto Kerner. More Representations of Wild Quivers. Contemporary Mathematics 607 (2014) 35-55.
Book volume table of contents   
View Article: PDF

[6] José A. de la Peña and Andrzej Skowroński. Algebras whose Tits form accepts a maximal omnipresent root. Trans. Amer. Math. Soc. 366 (2014) 395-417.
Abstract, references, and article information   
View Article: PDF

[7] Dieter Happel and Dan Zacharia. A note on sheaves without self-extensions on the projective $n$-space. Proc. Amer. Math. Soc. 141 (2013) 3383-3390.
Abstract, references, and article information   
View Article: PDF

[8] Naoya Hiramatsu and Yuji Yoshino. Examples of degenerations of Cohen-Macaulay modules. Proc. Amer. Math. Soc. 141 (2013) 2275-2288.
Abstract, references, and article information   
View Article: PDF

[9] Peter Jørgensen and Yann Palu. A Caldero--Chapoton map for infinite clusters. Trans. Amer. Math. Soc. 365 (2013) 1125-1147.
Abstract, references, and article information   
View Article: PDF

[10] Rolf Farnsteiner. Complexity, periodicity and one-parameter subgroups. Trans. Amer. Math. Soc. 365 (2013) 1487-1531.
Abstract, references, and article information   
View Article: PDF

[11] Alicja Jaworska, Piotr Malicki and Andrzej Skowroński. Auslander-Reiten components determined by their composition factors. Proc. Amer. Math. Soc. 140 (2012) 4131-4140.
Abstract, references, and article information   
View Article: PDF

[12] José A. de la Peña and Andrzej Skowroński. Algebras with cycle-finite Galois coverings. Trans. Amer. Math. Soc. 363 (2011) 4309-4336. MR 2792989.
Abstract, references, and article information   
View Article: PDF

[13] Bo Chen. The Gabriel-Roiter submodules of simple homogeneous modules. Proc. Amer. Math. Soc. 138 (2010) 3415-3424. MR 2661542.
Abstract, references, and article information   
View Article: PDF

[14] Fan Xu. On the cluster multiplication theorem for acyclic cluster algebras. Trans. Amer. Math. Soc. 362 (2010) 753-776. MR 2551505.
Abstract, references, and article information   
View Article: PDF

[15] Kota Yamaura. Quivers with relations of Harada algebras. Proc. Amer. Math. Soc. 138 (2010) 47-59. MR 2550169.
Abstract, references, and article information   
View Article: PDF

[16] Claude Cibils and Pu Zhang. Calabi-Yau objects in triangulated categories. Trans. Amer. Math. Soc. 361 (2009) 6501-6519. MR 2538602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Edward L. Green and Dan Zacharia. Auslander-Reiten components containing modules with bounded Betti numbers. Trans. Amer. Math. Soc. 361 (2009) 4195-4214. MR 2500885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dieter Happel and Luise Unger. Reconstruction of path algebras from their posets of tilting modules. Trans. Amer. Math. Soc. 361 (2009) 3633-3660. MR 2491894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Nils Mahrt. Representations of the generalized Kronecker quiver with countably many arrows. Proc. Amer. Math. Soc. 137 (2009) 815-824. MR 2457419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Karin Baur and Robert J. Marsh. A geometric description of $m$-cluster categories. Trans. Amer. Math. Soc. 360 (2008) 5789-5803. MR 2425691.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Karin Erdmann and Thorsten Holm. Maximal $n$-orthogonal modules for selfinjective algebras. Proc. Amer. Math. Soc. 136 (2008) 3069-3078. MR 2407069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Adam-Christiaan van Roosmalen. Classification of abelian hereditary directed categories satisfying Serre duality. Trans. Amer. Math. Soc. 360 (2008) 2467-2503. MR 2373322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Claus Michael Ringel and Markus Schmidmeier. The Auslander-Reiten translation in submodule categories. Trans. Amer. Math. Soc. 360 (2008) 691-716. MR 2346468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Rolf Farnsteiner and Andrzej Skowronski. Galois actions and blocks of tame infinitesimal group schemes. Trans. Amer. Math. Soc. 359 (2007) 5867-5898. MR 2336308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Aslak Bakke Buan, Robert J. Marsh, Idun Reiten and Gordana Todorov; \protect\break with an Appendix coauthored in addition by P. Caldero and B. Keller. Clusters and seeds in acyclic cluster algebras. Proc. Amer. Math. Soc. 135 (2007) 3049-3060. MR 2322734.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Aslak Bakke Buan, Robert J. Marsh and Idun Reiten. Cluster-tilted algebras. Trans. Amer. Math. Soc. 359 (2007) 323-332. MR 2247893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Bangming Deng and Jie Du. Frobenius morphisms and representations of algebras. Trans. Amer. Math. Soc. 358 (2006) 3591-3622. MR 2218990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yuming Liu. On stable equivalences induced by exact functors. Proc. Amer. Math. Soc. 134 (2006) 1605-1613. MR 2204270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Yuming Liu and Changchang Xi. Construction of stable equivalences of Morita type for finite-dimensional algebras I. Trans. Amer. Math. Soc. 358 (2006) 2537-2560. MR 2204043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] P. Caldero, F. Chapoton and R. Schiffler. Quivers with relations arising from clusters $(A_n$ case). Trans. Amer. Math. Soc. 358 (2006) 1347-1364. MR 2187656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 56 found      Go to page: 1 2